MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE CONFIRMATORY; HBSAG CONFIRMATORY

ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE CONFIRMATORY; HBSAG CONFIRMATORY
Catalog Number 04P54-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a false repeat reactive architect hbsag result on one patient.Results provided: (b)(6) 2019 sid (b)(6) = 1.38 / 1.29 / 1.43 s/co.Architect hbsag qualitative confirmatory testing = 102.364 (confirmed reactive).Patient was nonreactive on (b)(6) 2019 and (b)(6) 2019 (no data provided).No impact to patient management was reported.
 
Additional Manufacturer Narrative
The evaluation of complaint data for the product and likely cause architect hbsag qualitative confirmatory lot 04330fn00 identified normal complaint activity and there are no trends for the product related to patient results.No customer returns were available for evaluation.Additionally, clinical testing of the architect hbsag qualitative confirmatory assay has been evaluated with a retained in-house kit of the same lot# 04330fn00 and met all specifications, confirming that this lot is meeting the product requirements.A review of the manufacturing documentation did not identify any issues associated with the customers observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect hbsag qualitative confirmatory (lot# 04330fn00).

Brand Name
ARCHITECT HBSAG QUALITATIVE CONFIRMATORY
Common Device Name
HBSAG CONFIRMATORY
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key9244816
Report Number3008344661-2019-00127
Device Sequence Number2054316
Product Code LOM
UDI-Device Identifier00380740007799
UDI-Public00380740007799
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2020
Device Catalogue Number04P54-25
Device Lot Number04330FN00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer12/11/2019
Initial Report FDA Received Date10/28/2019
Supplement Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I1000SR ANALYZER LIST 01L86-01; ARCHITECT I1000SR ANALYZER LIST 01L86-01; LIST 04P53-25 LOT 04365FN00; LIST 04P53-25 LOT 04365FN00; SERIAL (B)(4), ARCHITECT HBSAG QUAL; SERIAL (B)(4), ARCHITECT HBSAG QUAL